# SDR DXTA2013111505566

- Difficulty date: November 14, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N831QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600792
- Aircraft time: 3,819 hours, 3,039 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 9750W037011
- Part serial: 1231W0011
- Condition: Failed
- Location: Master
- Part time: 438 hours, 364 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

DURING CRUISE,  FL 32,000 FT.   MASTER WARNING ILLUMINATED WITH NO ASSOCIATED ANNUNCIATORS.  AFTER RESET,  ILLUMINATED AGAIN WITH NO ANNUNCIATORS.  WHEN IT ILLUMINATED A THIRD TIME,  BATTERY OVERTEMP ALSO ILLUMINATED.  BATTERY TEMP GAUGE READ 65.  RAN EMERGENCY CHECKLIST AND AMPS DROPPED WHEN EMERGENCY SELECTED.  WHEN TEMP GAUGE WAS TAPPED INDICATION ROSE TO 120, WHEN TAPPED AGAIN INDICATED OVER 180.  LANDED, NO PHYSICAL INDICATION OF OVERTEMP AND BATTERY COOL TO TOUCH.   BATTERY TEMP ROTARY TEST PASSED. TEMP INDICATOR READS 75 DEG, AND BATTERY OVERHEAT ANNUNCIATOR DID NOT ILLUMINATE. INSPECTED TEMP SENSOR CONNECTOR AT BATTERY AND TEMP MODULE, NO FAULTS. MANUPULATED WIRING, READINGS NORMAL. TESTED INDICATOR AND O TEMP CIRCUITS WITH RESISTANCE SUBSTITUTION BOX, INDICATIONS NORMAL AND NEEDLE ON INDICATOR NOT STICKING. REMOVED BATTERY AND INSPECTED SENSOR INSIDE CASE. NO VISIBLE FAULTS TO SENSOR OR BATTERY AND SENSOR RESISTANCE STEADY AT 175 OHMS WHEN MANIPULATED, CHARGED BATTERY IN SHOP FOR SEVERAL HOURS, DID NOT GET HOT. REMOVED & REPLACED BATTERY AS PER CUSTOMER REQUEST WITH CUSTOMER SUPPLIED BATTERY. OPS CHECK GOOD. ALL WORK DONE AS PER CE-560 MM 24-35-00 ALSO TOP CHARGED BEFORE INSTALLATION.
